# SDR KCSA202301261735

- Difficulty date: December 17, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 900835A
- Part serial: 107063
- Condition: Inoperative
- Location: Epas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND UPPER DECK BATTERY PACK INOP. REMOVED AND REPLACED LEFT HAND UPPER DECK BATTERY PACK AND OPERATIONS CHECK GOOD IN ACCORDANCE WITH B747-400 AMM 52-23-14. LEFT HAND UPPER DECK BATTERY POWER SUPPLY WON'T CHARGE. REMOVED AND REPLACED LEFT HAND UPPER DECK BATTERY POWER SUPPLY IN ACCORDANCE WITH B747-400SF SRM 51-40-02, OPERATIONS CHECK GOOD IN ACCORDANCE WITH B747-400 AMM 52-23-14.
